# SDR AALA202211187120

- Difficulty date: October 25, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON SHIELD LOCATED BETWEEN 767 AND 787 AND STR 28R. REMOVED AND REPLACED SHIELD PER SRM 51-00-05-1.
